# SDR C2XA07BT026

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 17,399 hours, 13,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14359
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV ROUTINE CHECK FLT NR 2043 FOUND COCKPIT CEILING, CEILING AT ROW 3ABC, AND LEFT FWD WING TO FUSELAGE FAIRING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY LIGHT BASE CHARGER IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.  CLOSED
